Advances in Applied Probability

Correction: Stochastic and deterministic analysis of SIS household epidemics

P. Neal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. in Appl. Probab., Volume 44, Number 1 (2012), 309-310.

Dates
First available in Project Euclid: 8 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.aap/1331216655

Digital Object Identifier
doi:10.1239/aap/1331216655

Mathematical Reviews number (MathSciNet)
MR2285689

Zentralblatt MATH identifier
1255.92020

Citation

Neal, P. Correction: Stochastic and deterministic analysis of SIS household epidemics. Adv. in Appl. Probab. 44 (2012), no. 1, 309--310. doi:10.1239/aap/1331216655. https://projecteuclid.org/euclid.aap/1331216655


Export citation

Corrections

  • Author's correction to: P. Neal. Stochastic and deterministic analysis of SIS household epidemics. Adv. Appl. Prob. Vol. 38 (2006), No. 4, pp. 943-968.